MathSciNet Relay Station
MathSciNet bibliographic data
MR2470592 (2009j:08009) 08B05 (08A70)
Maróti, Miklós; McKenzie, Ralph Existence theorems for weakly symmetric operations. Algebra Universalis 59 (2008), no. 3-4, 463–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement